# SDR VNAA2014051700011

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 25,022 hours, 25,095 cycles
- Engine: Ge CF343B1
- Engine time: 24,299 hours, 24,515 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE BEGAN TO SURGE IN POWER IMMEDIATELY AFTER TAKEOFF, DROPPING AND SPIKING UP TO 5 PERCENT N1.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GROUND ENGINE RUN AND FOUND LT ENGINE N1 SURGING ABOVE 80 PERCENT N1 WITH SPEED SWITCHES ON, BUT STABLE WITH SPEED SWITCHES OFF.
